RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, Number 3, Pages 82–98 (Mi basm429)  

This article is cited in 1 scientific paper (total in 1 paper)

Research articles

An investment problem under multicriteriality, uncertainty and risk

Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov

Belarusian State University, av. Nezavisimosti, 4, 220030 Minsk, Belarus

Abstract: The strong stability radius of the multicriteria investment Boolean problem with the Savage risk criteria is investigated. The problem is to find the set of Pareto optimal portfolios. Upper and lower bounds of such a radius are derived for the case where different Hölder metrics are defined in the three problem parameters spaces.

Keywords and phrases: multicriteria optimization, Savage's risk criteria, set of Pareto optimal portfolios, strong stability radius, Hölder metric.

Full text: PDF file (203 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 90C09, 90C29, 90C31, 90C47
Received: 10.01.2016
Language: English

Citation: Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov, “An investment problem under multicriteriality, uncertainty and risk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 3, 82–98

Citation in format AMSBIB
\Bibitem{EmeBukMyc16}
\by Vladimir~Emelichev, Sergey~Bukhtoyarov, Vadzim~Mychkov
\paper An investment problem under multicriteriality, uncertainty and risk
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2016
\issue 3
\pages 82--98
\mathnet{http://mi.mathnet.ru/basm429}


Linking options:
  • http://mi.mathnet.ru/eng/basm429
  • http://mi.mathnet.ru/eng/basm/y2016/i3/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Bukhtoyarov, V. A. Emelichev, “Aspekty ustoichivosti mnogokriterialnoi zadachi tselochislennogo lineinogo programmirovaniya”, Diskretn. analiz i issled. oper., 26:1 (2019), 5–19  mathnet  crossref
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:69
    Full text:13
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019